It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Take the CoQ10, if that doesn't help try taking it every other day. Lastly, stop taking it for 3 weeks, then take a half a tab every other day for a week, if no leg cramps, then half a tab every day or stay on every other day. Crestor and Lipitor can be taken every other day because of how long they stay in the body. Lastly, a physician told me he has a a patient with leg cramps who takes Crestor 3 weeks out of the month and not the fourth. Leg cramps start usually because your body is not expelling the drug fast enough so try taking it less often and you'll probably get good results.
[QUOTE=EKGnormal]Take the CoQ10, if that doesn't help try taking it every other day. Lastly, stop taking it for 3 weeks, then take a half a tab every other day for a week, if no leg cramps, then half a tab every day or stay on every other day. Crestor and Lipitor can be taken every other day because of how long they stay in the body. Lastly, a physician told me he has a a patient with leg cramps who takes Crestor 3 weeks out of the month and not the fourth. Leg cramps start usually because your body is not expelling the drug fast enough so try taking it less often and you'll probably get good results.[/QUOTE]

That sounds like sound advice. Another point>>> CRESTOR is cleared from the body [B]BOTH [/B] by the liver and kidneys. Lipitor , however, relies on ONLY the LIVER for clearance. Also, Crestor undergoes metabolism basically UNCHANGED (no metabolites) whereas Lipitor has metabolites as by products. Both these factors contibute to more side effects with Liptor. I KNOW this FIRST HAND, since I have used both.





All times are GMT -7. The time now is 10:54 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!